Discussions that mention lorazepam

High & Low Blood Pressure board


First of all let me start off by saying, Thank You Lenin, Thank you zuzu8 and anyone else from the bottum of my Heart for taking the time to Help my Family and I.
I would have to say Lenin, her average would probally be around 180. Her blood pressure ranges from 155 to 205. She doesnt drink no alcohol zuzu8, she isn't overweight, my father gives her meds to her religously, she isn't a diabetic. Here is a list of her meds.
Baby Bayer (81mg) (1 morn.)
Prevacid (30mg) (1 morn.)(1 eve)
Paroxetine (30mg) (1 morn.)
Lipitor (10mg) (1 eve)
Synthroid (0.125mg) (1 morn.)
Plavix (75mg) (1 morn.0
Clonidine(0.1mg) (1morn)(1eve)
Metoprolol (100mg) (1morn)(1eve)
Detrol LA (4mg) (1eve)
Lotrel (10-20mg tab zeni) (1 morn
Primidone (50mg) (1 morn)(1 eve)
Lorazepam (0.5mg) (1 morn)(1 eve)
Hydrocodone(7.5-750mg)(1 morn)(1 eve)

and another thing, she is always sleeping. I live at home with my parents and my Mom it seems is always sleeping. I cant believe a person can be so tired and sleep that much. Since she was released from the Hospital 6 months ago nothing has been accomplished as far as lowering her blood pressure. They gave her a so called specialist to help but he has done nothing.
Looking forward to your next responces, Thank You again!
Of course, taking lorazepam and hydrocodone will keep your mother asleep, she's being heavily sedated. And the primidone (anti-epileptic med) will ALSO put her to sleep. I'm amazed she's EVER awake.
The detrol is for bladder function (and might be used to overcome the bladder relazing efffects of the narcotic) or the fact that she's never out of bed.
OY, and paroxetine is PAXIL...a potent anti-depressant...with Lorazepam and hydrocone that's just NUTS!
And, as zuzu alluded to, I don't think there's a diuretic in sight. Does one of her incompetent quacks think that it will make her PEE while she's sedated into a coma.

CHANGE DOCTORS BEFORE THEY KILL HER! At the very least she is being vastly overmedicated. At worst, it's with the wrong drugs.
I DO pray that her stroke was an occlusive one because if it was hemorrhagic, the Plavix WILL cause another major bleed!

There should be a medical specialty called Drug Weening because your mom is in desperate need of one.
Mydogsobe,
I just did some further research on all your Mother's drugs. Some of the following will overlap some of LENIN'S wise info but when you see the doctors you should specifically question the following:


CLONIDINE/BETA-BLOCKERS
1)Clonidine 0.1 mg and Metoprolol Tartrate100 mg may have serious and harmful interactions. Although both DO lower BP, in some people they create a paradoxical reaction that actually raises BP when taken together.

But under no circumtances should you discontinue one or the other without medical supervision. Clonidine should never be stopped until after withdrawal from Metoprolol and the latter should always be weaned off slowly.


PLAVIX/LIPITOR
2)Plavix 75 mg and Lipitor 10 mg have the potential for a negative interaction. The Lipitor may slow down how quickly your mother's liver processes the Plavix and therefore the latter may not work as well or not at all.


BETA-BLOCKERS/BARBITURATES
3)Metoprolol 100 mg and Primidone 50 mg may interact.
The PRIMIDONE may increase how quickly your mom's body processes the METOPROLOL resulting in the possibility that the effects of METOPROLOL can be decreased. THEREFORE her pulse rate AND blood pressure could increase on this combo!



LORAZEPAM/PRIMIDONE
4) This may represent what they call a duplication in therapy because both these drugs are associated with the drug class Anticonvulsants.

( No wonder she's tired and sleeps all the time. Just these two ALONE without any of the other drugs could knock her out cold. Fatigue and sedation are common side effects of both. Primidone is a long-acting barbiturate.)

Clonidine, Metoprolol, Primidone, Lorazepam and Hydrocone (Vicodin) ALL cause sedation and/or fatigue especially in the elderly.

GET TOUGH WITH THOSE DOCS. And come back here if you need re-inforcements!

zuzu xx

P.S. Oh yeah, I would also ask why a diuretic is NOT part of her hypertension regimen. There may be a very good reason, but you and you Mom should know what it is!
[QUOTE]paroxetine is PAXIL
Paxil will elevate BP in some folks, I am one of them. I too Lexapro, then Paxil for a month and my BP was higher than it has ever been.
Did a medical doctor put her on Paxil or a psychiatrist? I get better anxiety control with an occasional Ativan (lorazepam).
I agree with the others get another doctor ASAP!
Cass